Repositorio de producción científica de la Universidad de Sevilla

A note on a degenerate elliptic equation with applications for lakes and seas

 

Advanced Search
 
Opened Access A note on a degenerate elliptic equation with applications for lakes and seas
Cites
Show item statistics
Icon
Export to
Author: Bresch, Didier
Lemoine, Jérôme
Guillén González, Francisco Manuel
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2004
Published in: Electronic Journal of Differential Equations, 2004(42), 1-13
Document type: Article
Abstract: In this paper, we give an intermediate regularity result on a degenerate elliptic equation with a weight blowing up on the boundary. This kind of equations is encountoured when modelling some phenomena linked to seas or lakes. We give some examples where such regularity is useful.
Size: 255.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/41253

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)